# SDR DALA2024041804560

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 71,451 hours, 23,154 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 100201022090
- Part serial: CJ000163
- Condition: Odor
- Part time: 79,728 hours, 26,817 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 STBY INVERTER STATUS MSG IN FLIGHT. CORRECTIVE ACTION: REMOVED & REPLACED STBY INVERTER REF B757 AMM 24-33. CHK OK. (5311006)
